Riemann-Stieltjes integrals with respect to fractional Brownian motion and applications

 |  Login

Show simple item record

dc.contributor Aalto-yliopisto fi
dc.contributor Aalto University en
dc.contributor.author Azmoodeh, Ehsan
dc.date.accessioned 2012-08-28T11:35:57Z
dc.date.available 2012-08-28T11:35:57Z
dc.date.issued 2010
dc.identifier.isbn 978-952-60-3338-9 (electronic)
dc.identifier.isbn 978-952-60-3337-2 (printed) #8195;
dc.identifier.issn 1797-5867
dc.identifier.uri https://aaltodoc.aalto.fi/handle/123456789/4837
dc.description.abstract In this dissertation we study Riemann-Stieltjes integrals with respect to (geometric) fractional Brownian motion, its financial counterpart and its application in estimation of quadratic variation process. From the point of view of financial mathematics, we study the fractional Black-Scholes model in continuous time. We show that the classical change of variable formula with convex functions holds for the trajectories of fractional Brownian motion. Putting it simply, all European options with convex payoff can be hedged perfectly in such pricing model. This allows us to give new arbitrage examples in the geometric fractional Brownian motion case. Adding proportional transaction costs to the discretized version of the hedging strategy, we study an approximate hedging problem analogous to the corresponding discrete hedging problem in the classical Black-Scholes model. Using the change of variables formula result, one can see that fractional Brownian motion model shares some common properties with continuous functions of bounded variation. We also show a representation for running maximum of continuous functions of bounded variations such that fractional Brownian motion does not enjoy this property. en
dc.format.extent Verkkokirja (304 KB, 35 s.)
dc.format.mimetype application/pdf
dc.language.iso en en
dc.publisher Aalto-yliopiston teknillinen korkeakoulu en
dc.relation.ispartofseries Research reports. Helsinki University of Technology, Institute of Mathematics, A, 590 en
dc.relation.haspart [Publication 1]: Ehsan Azmoodeh, Yuliya Mishura, and Esko Valkeila. 2009. On hedging European options in geometric fractional Brownian motion market model. Statistics & Decisions, volume 27, number 2, pages 129-143. en
dc.relation.haspart [Publication 2]: Ehsan Azmoodeh. 2010. On the fractional Black-Scholes market with transaction costs. arXiv:1005.0211v1 [q-fin.PR]. 13 pages. en
dc.relation.haspart [Publication 3]: Ehsan Azmoodeh, Heikki Tikanmäki, and Esko Valkeila. 2010. When does fractional Brownian motion not behave as a continuous function with bounded variation? Statistics and Probability Letters, volume 80, numbers 19-20, pages 1543-1550. en
dc.relation.haspart [Publication 4]: Ehsan Azmoodeh and Esko Valkeila. 2010. Spectral characterization of the quadratic variation of mixed Brownian fractional Brownian motion. arXiv:1005.4349v1 [math.PR]. 14 pages. en
dc.subject.other Mathematics
dc.title Riemann-Stieltjes integrals with respect to fractional Brownian motion and applications en
dc.type G5 Artikkeliväitöskirja fi
dc.contributor.school Aalto-yliopiston teknillinen korkeakoulu fi
dc.contributor.department Matematiikan ja systeemianalyysin laitos fi
dc.contributor.department Department of Mathematics and Systems Analysis en
dc.subject.keyword fractional Brownian motion en
dc.subject.keyword pathwise stochastic integral en
dc.subject.keyword quadratic variation en
dc.subject.keyword functions of bounded variation en
dc.subject.keyword arbitrage en
dc.subject.keyword pricing by hedging en
dc.subject.keyword approximative hedging en
dc.subject.keyword proportional transaction costs en
dc.identifier.urn URN:ISBN:978-952-60-3338-9
dc.type.dcmitype text en
dc.type.ontasot Väitöskirja (artikkeli) fi
dc.type.ontasot Doctoral dissertation (article-based) en
dc.contributor.supervisor Valkeila, Esko, Prof.

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search archive

Advanced Search

article-iconSubmit a publication


My Account